Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/73050
Title: Prime submodules, the descent invariant, and modules of finite length
Authors: Marcelo, Agustín
Muñoz Masqué, J.
UNESCO Clasification: 1201 Algebra
Issue Date: 1997
Journal: Journal of Algebra 
URI: http://hdl.handle.net/10553/73050
ISSN: 0021-8693
DOI: 10.1006/jabr.1996.6871
Source: Journal Of Algebra [ISSN 0021-8693], v. 189 (2), p. 273-293, (Marzo 1997)
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

17
checked on Sep 19, 2021

WEB OF SCIENCETM
Citations

18
checked on Sep 19, 2021

Page view(s)

33
checked on Jul 17, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.